# SDR AALA202209085921

- Difficulty date: August 17, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737
- Aircraft serial: 29556
- Aircraft time: 35,500 hours, 14,729 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT TRANSITION PANEL. LOCATED AT STA 500E+10 AND STR 25R. SPLICED IN NEW SECTION OF RIGHT TRANSITION PANEL PER SRM 53-00-53-2R.
